# SDR AALA202310165546

- Difficulty date: October 13, 2023
- Submitted: October 16, 2023
- Operation: Air carrier
- Aircraft: N665AW
- Make and model: Airbus A320-232
- Aircraft serial: 1644
- Aircraft time: 69,772 hours, 28,383 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: UNKNOWN
- Condition: Missing
- Location: Zone 200 - Fuse
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: SEAT 7E EMERGENCY LIGHTING LIGHT BROKEN OR MISSING. MAINTENANCE REPLACED LIGHT AND ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK.
